# SDR AALA202507211563

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,616 hours, 32,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LH FWD PASSENGER DOOR ACCUMULATOR AT 0 PSI. MAINTENANCE CHARGED LH FWD PASSENGER DOOR DAMPER IAW AMM 52-10-00.
